Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Skinlite cream liva healthcare

Premium Questions

Dr.    Suresh Heijebu MD

am using skinlite from past 3 years . results is very good. now am very good color like red with white. regularly am using skinlite. if i stop using one day i will get red red pimples heavily getting ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

Hi doctor., I've been using skinlite cream for quite some time.., like 3 years n more.., n been through laser hair removal on face also.., my skin has become very sensitive.., n have pimples all ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Geetika Paul MD

Hi Dr, I am using Skinlite Cream from more than 2 years I have read about many side effects of the cream and had visited dermatologist but as soon s I stop using it my skin becomes very dark which... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr.  Rahul Kumar MD

Hi. .I am using skinlite cream 2% gor almost 2.5 years..I am facing reddish cheeks when exposed to sun.i have heard about ochronosis if used for years together.I have not yet developed any signs of it ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.  Kalpana Pathak MD

Hi, am just starting using skinlite cream because there are many dark spot on my face . And i heard about this cream that is useful to remove darkspots . Plz suggest me that is useful ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

Hai sir I m using Luca skin lite cream some day back I noticed black patch on my nose and again I apply skin lite cream on effected area but it become red but not black patch gone away I have a thyroid ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.           Kakkar S. MD

hello sir, i am using liva skinlite everyday at night since one month.i have got relevant change on my skin and i wanted to know if i will stop masarch this cream, should i get back to my original ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Kakkar S. MD

have bought skinlite cram of liva without any doctors prescription. I want to knw is there any side effect in using this cream? What are the precautions I must take if I use this cream to get... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Puvvula Kishore Kumar MD

hi sir, i m 22 female..my skin used to be dark and i started using skinLite cream by liva then my ... by something, dermatologst prescribed me Elocon cream. now i m afraid to use the... View answer

Answered by : Dr. Puvvula Kishore Kumar ( Dermatologist)
Dr. Sudha Shroff MD

facial skin peeling and redness by skinlite cream by liva i use skinlite cream but i have facial redness and i am scared that the facial red atea should turn into a black spot what should... View answer

Answered by : Dr. Sudha Shroff ( Dermatologist)

Mobile Questions and Answers

Dr. Kakkar S. MD

hi. Thanks for posting your concern at HCM Skinlite cream is a combination of Mometasone, tretinoin and Hydroquinone. It is usually prescribed by dermatologists for Melasma and Pigmentation over face Usage...

Dr.  Krunal Modi MD

Hello Welcome to HCM. Take very small frequently diet. Take very light breakfast and diet. Have some walk after food. Don't rest immediately after food. Take dinner very light. Drink plenty of fluids. Take lemon or orange...

Dr. Omprakash Ashokrao Deshmukh MD

See a dermatologist.